Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 10, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jan 11, 2014, 8:44 AM EST for 10 counties in Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 11, 2014, 8:44 AM EST (13:44 UTC)
- Expired
- Jan 11, 2014, 9:30 AM EST
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Clarke County, GA, Clayton County, GA, DeKalb County, GA, Fulton County, GA, Gwinnett County, GA, Henry County, GA, Newton County, GA, Oconee County, GA, Rockdale County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 79 km from the middle of the area, began a volume at 13:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 11, 8:07 AM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 214 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 471 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 452 m²/s²
- 0-3 km storm-relative helicity
- 501 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
492
WUUS52 KFFC 111344
SVRFFC
GAC059-063-089-121-135-151-217-219-247-297-111430-
/O.NEW.KFFC.SV.W.0010.140111T1344Z-140111T1430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
844 AM EST SAT JAN 11 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAYTON COUNTY IN NORTH CENTRAL GEORGIA
SOUTHERN DEKALB COUNTY IN NORTH CENTRAL GEORGIA
SOUTH CENTRAL FULTON COUNTY IN NORTH CENTRAL GEORGIA
SOUTHEASTERN GWINNETT COUNTY IN NORTH CENTRAL GEORGIA
NORTHERN HENRY COUNTY IN NORTH CENTRAL GEORGIA
NORTHERN NEWTON COUNTY IN NORTH CENTRAL GEORGIA
ROCKDALE COUNTY IN NORTH CENTRAL GEORGIA
WALTON COUNTY IN NORTH CENTRAL GEORGIA
CLARKE COUNTY IN NORTHEAST GEORGIA
NORTHERN OCONEE COUNTY IN NORTHEAST GEORGIA
* UNTIL 930 AM EST
* AT 841 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM SNELLVILLE TO AVONDALE ESTATES TO
FAIRBURN...MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FOREST PARK...GRAYSON...RIVERDALE...LAKE CITY...MORROW...
LITHONIA...LOGANVILLE...JONESBORO...LAKEVIEW ESTATES...
STOCKBRIDGE...BETWEEN...CONYERS...WALNUT GROVE...BOGART...GEORGIA
INTERNATIONAL HORSE PARK...MONROE...JERSEY...ATHENS...GOOD HOPE...
WINTERVILLE...WHITEHALL...NORTH HIGH SHOALS...WATKINSVILLE...
PORTERDALE...OXFORD...COVINGTON AND SOCIAL CIRCLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EST SATURDAY AFTERNOON
FOR NORTHERN GEORGIA.
&&
LAT...LON 3369 8438 3392 8405 3389 8376 3390 8365
3400 8350 3404 8339 3400 8326 3393 8328
3389 8335 3380 8348 3382 8350 3374 8357
3355 8389 3350 8440 3355 8444 3350 8461
3351 8470
TIME...MOT...LOC 1344Z 263DEG 42KT 3390 8399 3370 8427
3353 8456
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 6:45 AM EST, 1 hour 59 minutes earlier.
Area forecast discussion, Jan 11, 6:45 AM EST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 645 AM EST SAT JAN 11 2014 .UPDATE... DENSE FOG ADVISORY ACROSS PORTIONS OF CENTRAL GEORGIA HAS BEEN CANCELED. && .PREV DISCUSSION... /ISSUED 417 AM EST SAT JAN 11 2014/ SHORT TERM /TODAY THROUGH SUNDAY/... WARM ADVECTION AHEAD OF APPROACHING COLD FRONT HAS KEPT TEMPERATURES FROM FALLING DURING THE NIGHT AND DEW POINTS HAVE BEEN INCREASING. FIRST WAVE OF SHOWERS AND ISOLATED THUNDERSTORMS MOVING ACROSS THE CWA CURRENTLY WITH SOME HEAVY DOWNPOURS. LEADING EDGE OF MAIN AREA OF RAIN SHOULD BE IN THE NORTHWEST CORNER WITHIN AN HOUR OR TWO. MODELS SEEM TO BE CONSISTENT WITH FRONTAL TIMING...PUTTING IT ON A COLUMBUS TO ATLANTA TO ATHENS LINE AROUND 18Z. WE REMAIN IN A SLIGHT RISK AREA FOR TODAY AND HAVE INCLUDED THUNDER IN ALL ZONES. INSTABILITY SHOULD BE MARGINAL DUE TO WIDESPREAD CLOUDS AND AREAS OF RAIN AND DRIZZLE FROM ERODING WEDGE. STRONG SHEAR COULD PRODUCE ISOLATED DAMAGING WINDS. FRONT SHOULD BE EXITING THE CWA AROUND 00Z AND TONIGHT AND SUNDAY LOOK DRY. SOME GUSTINESS EXPECTED BEHIND THE FRONT. MOST AREAS SHOULD REMAIN BELOW WIND ADVISORY CRITERIA...BUT THE NEXT SHIFT MAY WANT TO TAKE ANOTHER LOOK AT THE NORTHEAST ZONES FOR THE OVERNIGHT HOURS. 41 LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... THE HIGH PRESSURE THAT BUILDS IN SUN MORNING EXITS THE AREA SUNDAY NIGHT AS NEXT SYSTEM BEGINS TO AFFECT NORTH AND CENTRAL GA. THIS NET SYSTEM THIS NEXT FRONTAL SYSTEM IS A COLLABORATION OF TWO SYSTEMS THAT MERGE OVER THE LOWER TO MID MS RIVER VALLEY MONDAY MORNING. THERE IS A SHORT WAVE THAT MOVES NE OUT OF THE WESTERN GULF THAT MERGES WITH A WEAK FRONTAL BOUNDARY THAT IS SWINGING AROUND THE MAIN LOW CENTER JUST NORTH OF THE GREAT LAKES. THE INCREASED MOISTURE FROM THE GULF HELPS ENHANCE THE MAIN FRONTAL BOUNDARY AS IT MOVES ACROSS GA MONDAY AFTERNOON AND EVENING. THERE IS NOT A LOT OF INSTABILITY WITH THIS SYSTEM SO ONLY EXPECTING SHOWERS FOR NOW. THE GFS AND ECMWF ARE STILL IN A BIT OF A DISAGREEMENT OF THE TIMING OF THIS FRONTAL SYSTEM WITH THE ECMWF LAGGING BEHIND BY 6-12 HOURS WITH ITS EASTERLY PROGRESSION. THERE IS A BIT OF BACKSIDE MOISTURE THAT MOVES ACROSS N GA TUE NIGHT. WITH TEMPS EXPECTED TO JUST DIP BELOW FREEZING ACROSS THAT AREA WILL CONTINUE WITH A RAIN/SNOW MIX IN THE FORECAST. ONCE THIS SECOND SYSTEM PUSHES EAST OF THE REGION...ANOTHER HIGH PRESSURE RIDGE BUILDS IN WEDNESDAY FOR THE REST OF THE EXTENDED FORECAST PERIODS. TEMPS STAY NEAR SEASONAL NORMS WITH A BIT OF FLUCTUATION PLUS OR MINUS 5 DEG AS WEATHER SYSTEMS MOVE THROUGH. 01 HYDROLOGY... RAINFALL AMOUNTS OF ONE TO TWO INCHES NORTH AND ONE INCH OR LESS CENTRAL STILL LOOK OKAY. BASED ON THESE AMOUNTS...WIDESPREAD FLOODING IS NOT EXPECTED HOWEVER ISOLATED SITES COULD REACH MINOR FLOOD STAGE. DUE TO THE ISOLATED NATURE OF THE MINOR FLOODING THAT IS POSSIBLE...NO FLOOD WATCH IS PLANNED AT THIS TIME. AVIATION... 12Z UPDATE... EXPECT LIFR/IFR CONDITIONS TO PERSIST UNTIL THE MAIN AREA OF RAIN MOVES ACROSS THE TAF SITES. A FEW THUNDERSTORMS MAY BE SEVERE MAINLY ACROSS NORTH GA THIS MORNING AND CENTRAL GA THIS AFTERNOON. WINDS GOING TO SOUTHWEST 10 TO 15KT AND GUSTY AHEAD OF FRONT AND WEST 10 TO 15KT WITH GUSTS AFTER FRONTAL PASSAGE. CIGS SHOULD SCT BY 00Z AS THE DRIER AIR MOVES IN. //ATL CONFIDENCE...12Z UPDATE... MEDIUM CONFIDENCE ON CIGS AND VSBYS. MEDIUM TO HIGH CONFIDENCE ON WINDS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 38 57 38 / 100 5 0 5 ATLANTA 63 39 56 41 / 100 5 0 5 BLAIRSVILLE 59 34 53 34 / 100 20 0 5 CARTERSVILLE 64 35 54 36 / 100 5 0 5 COLUMBUS 69 41 62 42 / 90 5 0 5 GAINESVILLE 59 37 53 38 / 100 5 0 5 MACON 70 40 62 38 / 100 10 0 5 ROME 63 34 54 35 / 100 5 0 5 PEACHTREE CITY 66 35 57 35 / 100 5 0 5 VIDALIA 73 47 64 42 / 90 10 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....01 AVIATION...41
Hazardous weather outlook, Jan 11, 6:12 AM EST, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 612 AM EST SAT JAN 11 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121115- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 612 AM EST SAT JAN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... WARM MOIST AIR MOVING IN ACROSS THE STATE AHEAD OF APPROACHING COLD FRONT. THE FIRST WAVE OF SHOWERS AND THUNDERSTORMS HAS MOVED THROUGH THE AREA WITH THE MAIN LINE OF THUNDERSTORMS BEGINNING TO PUSH INTO NORTHWEST GEORGIA. AS THIS LINE MOVES THROUGH THE AREA INSTABILITY INDICES INCREASE ESPECIALLY ACROSS SOUTHEAST GA. WILL SEE SHOWERS AND THUNDERSTORMS ACROSS MOST OF THE AREA WITH THE POSSIBILITY OF AN ISOLATED SEVERE STORMS ACROSS EAST CENTRAL PORTIONS OF THE STATE. THIS LINE SHOULD EXIT OUR COUNTY WARNING AREA BY 4 TO 6PM. WEATHER HAZARDS EXPECTED... THE PRIMARY HAZARDS EXPECTED TODAY WILL BE STRONG GUSTY WINDS AND PERIODS OF HEAVY RAIN. AN ISOLATED TORNADO CAN NOT BE RULED OUT AS WELL. THE BEST LOCATION FOR THESE HAZARDS WILL BE SOUTH AND EAST OF A LINE FROM AMERICUS TO WARRENTON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ANOTHER FRONTAL SYSTEM MOVES THROUGH THE AREA MONDAY WITH SHOWERS AND A FEW ISOLATED THUNDERSTORMS. THERE IS VERY LITTLE INSTABILITY WITH THIS NEXT SYSTEM SO NOT EXPECTING ANY SEVERE WEATHER. NORTH GA MAY SEE SOME FREEZING OR FROZEN PRECIP ON THE BACKSIDE OF THIS SYSTEM TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jan 11, 7:13 AM EST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 AM EST SAT JAN 11 2014
GAZ030-031-041-042-111245-
713 AM EST SAT JAN 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...FREQUENT
LIGHTNING...AND GUSTY WINDS TO 35 MPH IN POLK...PAULDING...CARROLL
AND HARALSON COUNTIES UNTIL 745 AM EST...
AT 712 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CEDARTOWN TO 12 MILES SOUTHWEST OF
TALLAPOOSA...MOVING EAST AT 55 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS POLK...PAULDING...CARROLL AND HARALSON COUNTIES THROUGH 745 AM
EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CEDARTOWN...
TALLAPOOSA...FELTON...ANTIOCH...EUBANK LAKE...BUCHANAN...FISH
CREEK...DRAKETOWN...VAN WERT...ROCKMART...ARAGON...UNION...
BRASWELL...YORKVILLE AND BREMEN. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3378 8534 3408 8531 3410 8518 3408 8516
3410 8505 3408 8504 3408 8474 3386 8473
3377 8485 3378 8490 3373 8490 3371 8493
3363 8534 3377 8537
TIME...MOT...LOC 1213Z 256DEG 48KT 3401 8522 3380 8524
3365 8544Special weather statement, Jan 11, 7:37 AM EST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 AM EST SAT JAN 11 2014
GAZ020-031-032-041>043-111300-
737 AM EST SAT JAN 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR AN ENHANCED RISK OF BRIEF
TORNADOES AND 35 MPH WINDS IN PAULDING...BARTOW...CARROLL...COBB...
DOUGLAS AND HARALSON COUNTIES UNTIL 800 AM EST...
AT 735 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CROSS ROADS TO BOWDON...MOVING EAST AT 60
MPH.
THE LEADING EDGE OF THIS LINE OF STORMS HAS EXHIBITED AREAS OF
LOCALIZED...WEAK ROTATION...BUT NOTHING STRONG ENOUGH TO INDICATE THE
PRESENCE OF A TORNADO AT 735 AM EST. STILL...THE ENVIRONMENT ALONG
THIS LINE SUGGESTS AN ENHANCED RISK OF A BRIEF...GENERALLY WEAK...
TORNADO FORMING. WIND GUSTS TO 35 MPH ARE ALSO POSSIBLE AS THE LINE
MOVES ACROSS PAULDING...BARTOW...CARROLL...COBB...DOUGLAS AND
HARALSON COUNTIES THROUGH 800 AM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE UNION...BOWDON
JUNCTION...JOHN TANNER STATE PARK...BOWDON...MOUNT ZION...TEMPLE...
DALLAS...BURNT HICKORY RIDGE...EMERSON...GEORGE WASHINGTON CARVER
STATE PARK...ABILENE...ACWORTH...NEW HOPE...NEW GEORGIA AND CROSS
ROADS.
EVERYONE IN THIS AREA IS URGED TO REMAIN INDOORS AND BE ALERT TO THE
POSSIBILITY OF LOCALIZED WIND DAMAGE AND WEAK TORNADOES THAT FORM AND
DISSIPATE RAPIDLY. ONCE THIS LINE OF THUNDERSTORMS MOVES EAST OF YOUR
AREA...THE RISK OF TORNADO FORMATION WILL DECREASE SIGNIFICANTLY.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3382 8502 3413 8479 3414 8466 3408 8466
3407 8442 3398 8437 3391 8445 3383 8445
3368 8466 3365 8466 3362 8474 3363 8475
3355 8483 3351 8532 3356 8532
TIME...MOT...LOC 1237Z 264DEG 52KT 3406 8474 3381 8492
3358 8519Local storm report, Jan 11, 8:19 AM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
819 AM EST SAT JAN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM TSTM WND DMG 6 W WOODSTOCK 34.10N 84.62W
01/11/2014 CHEROKEE GA EMERGENCY MNGR
TREES DOWN ON MOBILE HOME. 2 PEOPLE TRAPPED
&&
EVENT NUMBER FFC1400001
30Local storm report, Jan 11, 8:22 AM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
822 AM EST SAT JAN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HAIL W CARTERSVILLE 34.17N 84.80W
01/11/2014 E1.00 INCH BARTOW GA PUBLIC
UP TO QUARTER SIZED HAIL REPORTED
&&
EVENT NUMBER FFC1400002
30Local storm report, Jan 11, 8:35 AM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
835 AM EST SAT JAN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM TSTM WND DMG 6 SE CANTON 34.18N 84.42W
01/11/2014 CHEROKEE GA 911 CALL CENTER
NUMEROUS TREES DOWN THROUGHOUT CHEROKEE COUNTY.
PARTICULARY HWY 140 AND E. CHEROKEE DRIVE AREA
&&
EVENT NUMBER FFC1400003
30Local storm report, Jan 11, 8:42 AM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
842 AM EST SAT JAN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 AM TSTM WND GST W VININGS 33.87N 84.47W
01/11/2014 E60 MPH COBB GA BROADCAST MEDIA
50 TO 60 MPH WINDS IN VININGS
&&
EVENT NUMBER FFC1400004
30The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 12:07 AM EST | Dense Fog Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 29 more | 7 hr |
| Jan 11, 1:57 AM EST | Special Weather Statement | FFC | Harris, Meriwether | 33 min |
| Jan 11, 2:51 AM EST | Special Weather Statement | FFC | Henry, Newton, Spalding | 24 min |
| Jan 11, 3:20 AM EST | Special Weather Statement | FFC | Newton | 25 min |
| Jan 11, 6:18 AM EST | Special Weather Statement | FFC | Chattooga, Gordon, Walker, Whitfield | 27 min |
| Jan 11, 6:39 AM EST | Severe Thunderstorm Warning | FFC | Floyd, Haralson, Polk | 36 min |
| Jan 11, 6:43 AM EST | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray, Pickens, Whitfield | 32 min |
| Jan 11, 7:03 AM EST | Severe Thunderstorm Warning | FFC | Bartow | 27 min |
| Jan 11, 7:11 AM EST | Special Weather Statement | FFC | Fannin, Gilmer | 34 min |
| Jan 11, 7:13 AM EST | Special Weather Statement | FFC | Haralson, Paulding, Polk | 32 min |
| Jan 11, 7:23 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Pickens | 37 min |
| Jan 11, 7:29 AM EST | Tornado Warning | FFC | Bartow, Cherokee | 31 min |
| Jan 11, 7:37 AM EST | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Paulding | 23 min |
| Jan 11, 7:42 AM EST | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Paulding | 48 min |
| Jan 11, 7:44 AM EST | Tornado Warning | FFC | Dawson, Lumpkin, Pickens | 46 min |
| Jan 11, 8:07 AM EST | Severe Thunderstorm Warning | FFC | Dawson, DeKalb, Forsyth, Fulton, Gwinnett, Hall | 23 min |
| Jan 11, 8:09 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, DeKalb, Douglas, Fulton, Heard | 36 min |
| Jan 11, 8:23 AM EST | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 37 min |
| Jan 11, 8:29 AM EST | Severe Thunderstorm Warning | FFC | Banks, Barrow, Gwinnett, Hall, Jackson | 16 min |
| Jan 11, 8:42 AM EST | Severe Thunderstorm Warning | FFC | Banks, Barrow, Gwinnett, Jackson, Madison | 48 min |
| Jan 11, 8:47 AM EST | Special Weather Statement | FFC | Bartow, Fannin, Floyd, Gilmer, Gordon, Haralson and 3 more | 73 min |
| Jan 11, 8:50 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry, Meriwether, Newton and 3 more | 40 min |
| Jan 11, 9:12 AM EST | Flash Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Jan 11, 9:29 AM EST | Special Weather Statement | FFC | Banks, Barrow, Cherokee, Dawson, Fannin, Forsyth and 9 more | 2 hr |
| Jan 11, 9:30 AM EST | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 30 min |
| Jan 11, 9:31 AM EST | Special Weather Statement | FFC | Henry, Meriwether, Newton, Pike, Spalding | 29 min |
| Jan 11, 9:42 AM EST | Special Weather Statement | FFC | Carroll, Clayton, Cobb, Coweta, Douglas, Fayette and 7 more | 2 hr |
| Jan 11, 9:57 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 51 hr |
| Jan 11, 10:01 AM EST | Special Weather Statement | FFC | Butts, Jasper, Lamar, Morgan, Pike, Talbot and 1 more | 29 min |
| Jan 11, 10:03 AM EST | River Flood Warning | FFC | Gwinnett | 22 hr |
| Jan 11, 10:17 AM EST | River Flood Warning | FFC | Barrow, Jackson | 24 hr |
| Jan 11, 10:22 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 24 hr |
| Jan 11, 10:26 AM EST | River Flood Warning | FFC | Gwinnett | 2 hr |
| Jan 11, 10:29 AM EST | Special Weather Statement | FFC | Greene, Jasper, Lamar, Monroe, Oglethorpe, Putnam and 3 more | 46 min |
| Jan 11, 10:32 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Jan 11, 10:41 AM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 3 days |
| Jan 11, 11:00 AM EST | Special Weather Statement | FFC | Macon, Marion, Peach, Schley, Stewart, Sumter and 2 more | 45 min |
| Jan 11, 11:06 AM EST | River Flood Warning | FFC | Forsyth | 24 hr |
| Jan 11, 11:19 AM EST | Special Weather Statement | FFC | Baldwin, Bibb, Crawford, Hancock, Jones, Putnam and 1 more | 26 min |
| Jan 11, 11:43 AM EST | Special Weather Statement | FFC | Baldwin, Bibb, Bleckley, Crisp, Dooly, Hancock and 9 more | 47 min |
| Jan 11, 12:08 PM EST | Tornado Warning | FFC | Twiggs, Wilkinson | 37 min |
| Jan 11, 12:18 PM EST | Special Weather Statement | FFC | Clarke, Greene, Jackson, Madison, Morgan, Oconee and 4 more | 72 min |
| Jan 11, 12:43 PM EST | Tornado Warning | FFC | Glascock, Jefferson, Washington | 32 min |
| Jan 11, 12:51 PM EST | Special Weather Statement | FFC | Crisp, Dodge, Pulaski, Wilcox | 24 min |
| Jan 11, 12:54 PM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 43 hr |
| Jan 11, 1:00 PM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 22 hr |
| Jan 11, 1:05 PM EST | River Flood Warning | FFC | Gwinnett, Walton | 24 hr |
| Jan 11, 1:21 PM EST | Special Weather Statement | FFC | Dodge, Laurens, Montgomery, Treutlen, Wheeler | 39 min |
| Jan 11, 1:59 PM EST | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 46 min |
| Jan 11, 2:15 PM EST | Severe Thunderstorm Warning | FFC | Toombs | 15 min |
| Jan 11, 4:04 PM EST | River Flood Warning | FFC | DeKalb, Rockdale | 24 hr |
| Jan 11, 4:27 PM EST | River Flood Warning | FFC | Whitfield | 36 hr |
| Jan 11, 5:51 PM EST | River Flood Warning | FFC | Morgan, Newton | 24 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.